I am sorry you ares till going through this. Did you have anxiety before you began the pills?
Have you considered seeing your doctor? I always recommend members get a good check up (complete with blood work) after stopping drugs. Get honest with your doctor and ask for help. There are also natural supplements that you can take for anxiety but I am hesitant to recommend anything seeing as I do not know if you are on any other meds. Your best bet would be your physician.
This is from the first response I got on this site! It made a lot of sense to me. Thanks Luckytwice for the great advice!!
You have to remember how opiates work, and why you feel depressed etc. when you quit taking them and after you are over the withdrawals.
Opiates bound to the opioid receptors in your brain and body. They release their artificial endorphins to them, and block the bodies natural endorphins. After a while the neurons that produce the body's natural endorphins disappear. There is no need for them so they just don't rejuvenate like they would normally.
When you stop taking the opiates, they leave your opioid receptors bare, and they are calling out for your body's natural endorphins, but there isn't any there at first. You body has to repopulate the neurons that make them, and this takes time.
Endorphins like dopamine control your moods, anxiety, sadness, anger, happiness, pain etc.
You will slowly get your "old self" back as these neurons repopulate and begin increasing their endorphins production. After being off the opiates for a month, they should be about 45-50% of normal, and be back to normal within a year.
So hang in there, you will feel better and better as the months roll by, and they roll by pretty darn quick when we get to our age, don't they!
Try keep busy and keep your mind focused on positive things instead of dwelling on the depression, anxiety, etc. that are only temporary and will disappear as your endorphins return to normal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.